# SDR RAIA990834

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 3442 · Weather Radar System
- Part: Radar R/T
- Part number: MI5853505
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7406 - STL - WEATHER RADAR POPS C/B.  MAINTENANCE REPLACED RADAR TRANCEIVER.  (M)
